| Catalog Number |
02-010-01-0340 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6) 02-012-35-4011 - logic tibia ps mod insrt sz 4 11mm (b)(6) 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t (b)(6) 204-34-02 - fluted stem extension 25l x 14 mm (b)(6) 204-70-00 - tibial stem ext.Screw.
Event or Problem Description
As reported, approximately 7 years and 7 months post the initial right total knee arthroplasty, the patient was revised due to a loose femur with a patella exchange.The patient was revised to a constrained femur and liner.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.However, the reason for the reported loosening cannot be confirmed as the devices were not returned for evaluation and radiographs from the initial surgery were not provided.The root cause for the patella revision could not be confirmed, as the device was not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.